# SDR CALA0400038

- Difficulty date: January 17, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N14334
- Make and model: Boeing 7373T0
- Aircraft serial: 23572
- Aircraft time: 51,690 hours, 26,836 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SHEAR TIE CORRODED AT STA 927 BETWEEN S27L AND S27R IN AFT CARGO AREA.  THE SHEAR TIE WAS REMOVED AND REPLACED IAW SRM 53-00-07, FIGURE 210.
